# SDR WX0A2022012673937

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N323NV
- Make and model: Airbus A319-111
- Aircraft serial: 2538
- Aircraft time: 46,000 hours, 31,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 852635
- Condition: Failed Insp
- Location: 12wl
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EPSU SYSTEM TEST DIR 1 FAULTED BAT/SPSU(12WL)EMER R ON TEST. / REMOVED & REPLACED BAT/ EPSU (12WL), AND BITE TESTED  OK I/A/W AMM 33-51-38-400-002-A."
